# SDR 96ZZZX3866

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12F
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 8182
- System (JASC): 2760 · Drag Control System
- Part: Bellcrank
- Part number: 25CW904A
- Condition: Binding
- Location: Rt Airbrake
- Part time: 1,810 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTICED AIRBRAKE HANDLE WAS STIFF AND HAD AN OCCASIONAL BIND.  TWICE THEY COULD NOT GET LIFT DUMP.  INVESTIGATION FOUND THE UPPER AND LOWER BEARINGS IN THE RIGHT AIRBRAKE BELLCRANK VERY ROUGH AND BINDING.  THESE BEARINGS ARE SEALED AND NO LUBRICATION REQUIRED.  POSSIBLE CAUSE IS TKS SOMEHOW GOT INTO THE BEARINGS CAUSING THEM TO CORRODE.
